| Model Number |
195274 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) observed that the red level sensor would not recognize fluid when placed on thin-walled side of testing device.The fsr replaced the red level sensor and performed release testing.The unit operated to manufacturer's specifications.During laboratory evaluation, the product surveillance technician (pst) observed that when the level sensor was placed on the thick-walled side of a reservoir testing simulator, the sensor functioned as intended and alerted when there was no liquid in front of the sensor.When tested on the thin-walled side of the reservoir testing simulator, whether there was liquid or no liquid in front of the sensor, it was alarming.It was determined that the red level sensor did not operate as intended.
Event or Problem Description
It was reported that the level sensor was falsely alarming.There were no reported adverse consequences to the patient.No other details regarding the nature of this event were provided.
Additional Manufacturer Narrative
The reported complaint was confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.